# SDR SWAA2022021011510

- Difficulty date: March 31, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESS PANEL 193CR OUTER SURFACE DISBAND MARKED / REPAIRED DISBOND ON OUTER SURFACE OF FWD ACCESS PANEL 193CR PER SRM 53-40-70-2R-1 TABLE 201 AND SRM 51-70-05-2R-2
